# SDR 2015FA0000325

- Difficulty date: July 16, 2015
- Submitted: July 16, 2015
- Operation: General aviation
- Aircraft: N511TP
- Make and model: Cessna 510
- Aircraft serial: 5100407
- Aircraft time: 563 hours, 501 cycles
- Engine: Pwc PW615FA
- Engine time: 563 hours, 501 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Board
- Part number: 701892312
- Part serial: 0570
- Condition: Failed
- Location: Mlg
- Part time: 9 hours, 6 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT FOR ACFT INFORMED THE TOWER THAT HE HAD NO POSITIVE GEAR DOWN AND LOCKED INDICATION, THE TOWER DECLARED AN EMEMERGENCY LANDING.  PILOT SELECTED GEAR DOWN AND HAD NO GREEN LIGHT INDICATION FOR DOWN AND LOCKED. HE BLEW GEAR AND STILL HAD NO LIGHT DOWN AND LOCKED INDICATION.
